advertisement
Question
Posted by: Bev | 2007/08/01

Nova-T questions

I had the Nova-T fitted last October and have some questions that my gynae says are "just due to your age and are normal". Since the Nova-T my periods are about a week long (previously about 2 to 3 days) I experience severe PMS symptoms during ovulation and period, but now the ovulation and period cycle is 2 weeks! SO every weekend I'm in a foul mood! My poor kids and husband must be taking strain. I am taking every vitamin and nutrient supplement from the pharmacy for PMS and my gynae gave me a script for Inderal and Eglonyl to see how they work for the PMS symptoms - to very little avail.
Is this due to the Nova-T? Would the Merena have been better? or is this "just my age"?
Desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Nova-T could account for longer/heavier periods. In terms of the PMS, it may be that you were on hormonal contraception before. This tends to lessen PMS, so it would be worse now that you are using something non-hormonal. PMS does also tend to worsen as you get older.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bev | 2007/08/02

To add a "by-the-way", I am 35 years old.

Reply to Bev

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement